Sudden hearing loss associated with piroxicam

D. M. Vernick, J. H. Kelly

Research output: Contribution to journalArticle

Abstract

Tinnitus has been reported with use of piroxicam (Feldene) a nonsteroidal antiinflammatory drug. Two cases of temporary hearing loss have also been reported. To the best of our knowledge the patient reported herein represents the first case of permanent hearing loss and tinnitus associated with use of the drug.

Original languageEnglish (US)
Pages (from-to)97-98
Number of pages2
JournalAmerican Journal of Otology
Volume7
Issue number2
StatePublished - 1986
Externally publishedYes

ASJC Scopus subject areas

  • Otorhinolaryngology

Fingerprint Dive into the research topics of 'Sudden hearing loss associated with piroxicam'. Together they form a unique fingerprint.

  • Cite this

    Vernick, D. M., & Kelly, J. H. (1986). Sudden hearing loss associated with piroxicam. American Journal of Otology, 7(2), 97-98.